Thread: Fina question
01-21-2002, 09:55 AM #1Junior Member
- Join Date
- Nov 2001
I am thinking about doing a light cycle of Fina. I have done my research, but haven't been able to find anything about the side effects that go along with it. I was also wondering if it was going to be like Sus, where it hurts for days after a shot. I plan on using 75mg EOD the last 4 weeks of my EQ/Winny cycle. Thanks for any info. PEACE!!!
01-21-2002, 12:31 PM #2Originally posted by Juice Junkie
[occupies receptors 3x's long as test meaning slow recovery post cycle. [/B]
maybe i misunderstood you and theres a chance i could be wrong.
01-22-2002, 07:49 AM #3
It is fast acting and you can begin clomid therapy 3 days after last dose.
I however disagree that it inhibits recovery. Once you are shut down you are shut down. You can not go into the negatives. Tren IMO will however shut you down faster than any other drug available though.
01-22-2002, 08:09 AM #4
Right but b/c of the short halflife the drug DOES leave the system quickly. I just finished 6 weeks of TA @ 80mg/d along w/others and my nuts were back in week 2 of clomid therapy and strength has actually started to increase post cycle after about a 3-5 day slump (when I first came off).
I think animal posted something on this on his board, I will try to find the info.
Originally posted by Juice Junkie
Some of the things that turn down the natural production of testosterone are estrogen, progesterone, androgens, and of course, testosterone itself. Most likely the newest steroid , primobolan , produces the least detrimental effect to natural testosterone production. 10mg of Oxandrin, (which will not aromatize to estrogen at all), will decrease natural production of testosterone 60% [Int. J. of Obes. Relat. Metab. Disord. 1995; 19.9:614-624]. Finiject, (trenbolone or parabolan ) causes about three times more natural testosterone shut down than testosterone cyp. [Environ. Qual. Saf. Suppl. 1976; 5:253-264]. Some say this is because trenbolone exerts progesterone-like effects [Fertil. Steril. 1993; 60.6:1062-1068].
Fast acting doesn't always mean fast clearing. Its all dependant on how tightly it binds to the receptors.
01-22-2002, 08:13 AM #5
Have any of you come accross any studies that show fina increases IGF-1 levels, and GH levels? Was reading a bit in RX muscle and was talking about fina doing that, 1st time i have read anything like that
01-22-2002, 08:33 AM #6
Okay, bear with me here, if my receptors are "clogged" and will not allow natural testosterone to bind to them, then what has caused my recent increase in strength? I went through a short 3-5 day slump post cycle, and recently my strength has been on the incline, basically from one workout to the next. It has been 5 weeks since I finished my cycle and my strength is STILL going up. Are you saying it is the androgens from the fina still in my system 5 weeks after my last dose?
That seems highly unlikely that any drug would have this effect after 5 weeks discontinuing its use. This is not my first nor second experience with fina but it is the first time after ANY cycle that my strength continued to go up AFTER the cycle was completed.
As for the testicular atrophy being related to HPTA shut down, I agree 100% with you on that. HCG being the prime example of how you cannot be producing ANY natural test and had zero testicular atrophy. Maybe a blood test should be in the works to see what is going on.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)